Tohoku Mathematical Journal

Noetherian modules and noetherian injective rings

Edmund H. Feller

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 17, Number 2 (1965), 130-138.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178243578

Digital Object Identifier
doi:10.2748/tmj/1178243578

Mathematical Reviews number (MathSciNet)
MR0191918

Zentralblatt MATH identifier
0139.26002

Subjects
Primary: 16.46

Citation

Feller, Edmund H. Noetherian modules and noetherian injective rings. Tohoku Math. J. (2) 17 (1965), no. 2, 130--138. doi:10.2748/tmj/1178243578. https://projecteuclid.org/euclid.tmj/1178243578


Export citation

References

  • [1] E. H. FELLER, The lattice of submodules of a module over a noncommutative ring, Trans. Arner. Math. Soc., 81(1956), 342-357.
  • [2] E. H. FELLER AND E. W. SWOKOWSKI, Reflective N-prime rings with the A. C. C., Trans. Amer. Math. Soc., 99(1961), 264-271.
  • [3] E. H. FELLER AND E. W. SWOKOWSKI, Correction to Reflective N-prime rings with the A. C. C., Trans. Amer. Math. Soc., 101(1961), 555.
  • [4] A. W. GOLDIE, The structure of prime rings under A. C. C., Proc. London Math. Soc., (8), 589-608.
  • [5] A. W. GOLDIE, Rings with maximum condition, Lecture Notes, Yale University
  • [6] P. M. GRUNDY, A generalization of additive ideal theory, Proc. Cambridge Philos. Soc., 38(1941).
  • [7] N. JACOBSON, Structure of rings, Amer. Math. Soc. Colloq. Publ, Vol. 37 (1956)
  • [8] N. JACOBSON, Lectures in abstract algebra, Vol. I, Van Nostrand Co., 1951
  • [9] R. E. JOHNSON, Rings with unique addition, Proc. Amer. Math. Soc., 9(1958), 57-61
  • [10] R. E. JOHNSON, Structure of faithful rings I, Trans. Amer. Math. Soc., 84(1957), 508 522.
  • [11] R. E. JOHNSON, Structure of faithful rings H, Trans. Amer. Math. Soc., 84(1957), 523-544.
  • [12] R. E. JOHNSON, Structure of faithful rings 111, Proc. Amer. Math. Soc., 11(1960), 710-717.
  • [13] R. E. JOHNSON AND E. T. WONG, Quasi-injective modules and irreducible rings, Journ London Math. Soc., 36(1961), 260-268.
  • [12] E. T. WONG AND R. E. JOHNSON, Sell injective rings, Can. Math. Bull., 2 (1959), 167-173.
  • [15] L. LESIEUR AND R. CROISOT, Theorie Noetherienne des anneaux des demi-groupes e des modules dans le cas non-commutatif., Math. Annalen, 134 (1958), 458-476.
  • [16] L. LESIEUR AND R. CROISOT, Coeur d'un module, Journ. de Mathematiques, XLII, 4(1963), 367-407.
  • [17] J. LAMBEK, On the structure of semi-prime rings and their rings of quotients, Can. Journ Math., 13(1961), 392-417.
  • [18] E. MATLIS, Injective modules over noetherian rings, Pacific Journ. of Math., Vol. (1959), 511-528.
  • [19] L. LEVY, Unique subdirect sums of prime rings, Trans. Amer. Math. Soc., 106(1963), 64-76.